# SDR ASOA20121015148

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 072
- Aircraft time: 34,144 hours, 25,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER AISLE OVER-WING EMERGENCY EXIT SIGN INOPERATIVE.  R & R NR 4 EMERGENCY LIGHT INVERTER.  OPS CK GOOD ACFT RELEASED AND RETURNED TO SERVICE.
